# SDR COMA0560238

- Difficulty date: April 4, 2005
- Submitted: April 6, 2005
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 7,510 hours, 6,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 80999
- Condition: Faulty
- Location: Emergency Light
- Part time: 7,506 hours, 6,566 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLIGHT 5358 DURING TEST OF THE LIGHTING SYSTEM THE FLOOR TRACK EMERGENCY LIGHTS AT ROWS 1 THROUGH 5 FAILED TO ILLUMINATE.  REPLACED THE EMERGENCY BATTERY PACK.
